# SDR CALA2025122912500

- Difficulty date: December 26, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 115,881 hours, 24,566 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Intermittent
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE,  EMERGENCY LANDING FLAPS 1 191K LBS SOFT LANDING.   PERFORMED BITEOF ALL 3 FSUU PER AMM 27-51-TASK 803. FSEU 1 AND 3 BITE NO FAULTS, FSEU 2 HAD LE SLAT ASYM, INTERMITTENT FAULT.  RESET AND RAN THE FLAPS COUPLE OF TIME UP AND DOWN. SYSTEM CHECKED OK AND MSG INACTIVE.
